Inscrição na biblioteca: Guest
Portal Digital Begell Biblioteca digital da Begell eBooks Diários Referências e Anais Coleções de pesquisa
Journal of Automation and Information Sciences
SJR: 0.238 SNIP: 0.464 CiteScore™: 0.27

ISSN Imprimir: 1064-2315
ISSN On-line: 2163-9337

Volumes:
Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v40.i4.10
pages 1-17

Modeling in Class of Systems of Regression Equations with Random Coefficients under Conditions of Structural Uncertainty

Alexander P. Sarychev
Institute of Technical Mechanics of National Academy of Sciences of Ukraine and National Space Agency of Ukraine, Dnepropetrovsk, Ukraine

RESUMO

The problem of search of optimal in the sense of complexity system of regression equations with random coefficients is studied. We suggest a quality criterion of system of regression equations, which represents a system analog of the group method of data handling. The criterion is investigated in a scheme of repeated observations.


Articles with similar content:

System Criterion of Regularity in the Group Method of Data Handling
Journal of Automation and Information Sciences, Vol.38, 2006, issue 11
Alexander P. Sarychev
Matrix Formalism of the Degeneration Control Problem of Multichannel Dynamical Systems under Vector Stochastic Exogenous Impact of the Colored Noise Type
Journal of Automation and Information Sciences, Vol.45, 2013, issue 6
Natalya A. Dudarenko , Anatoliy V. Ushakov
Determination of Relative Competence of Group Members in the Subject under Discussion on Group Decision Making
Journal of Automation and Information Sciences, Vol.34, 2002, issue 4
Vitaliy G. Totsenko
Hybrid Approach to Clustering Various Lengths Video
Journal of Automation and Information Sciences, Vol.51, 2019, issue 3
Mikhail І. Stolbovoi, Sergey V. Mashtalir, Sergey V. Yakovlev
Avoidance of a Discrete Terminal Set under Geometric Constraints on Control
Journal of Automation and Information Sciences, Vol.31, 1999, issue 1-3
L. P. Yugay